Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

High fever, cold symptoms followed by calf pain. Cause?

Hello Doctor, My daughter developed high fever and cold symptooms on sat and the fever subsided yesterday only for her to start complaining of calf pain on her two legs. I m very worried as I don t know if it was flu she had and now the flu is attacking her muscles or if this is something that will go away on its own. She currently has no fever but she s congested and still coughing. Thanks.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for the posting your query.
Your daughter is most likely suffering from acute viral upper respiratory tract infection, which is also known as Flu.
You should consult with internal medicine specialist and should go for thorough check up.
You should go for chest x ray, complete hemogram and ESR.
Myalgia (pain in legs) is a common symptoms of viral infection.
You should take cough suppressants, decongestants, throat soothing and antipyretics.
You should also take muscle relaxants also.
You should also perform gargles three times in a day.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor